# SDR AALA202011099030

- Difficulty date: November 2, 2020
- Submitted: November 9, 2020
- Operation: Air carrier
- Aircraft: N193UW
- Make and model: Airbus A321-211
- Aircraft serial: 3584
- Aircraft time: 38,921 hours, 14,999 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: D5311281300201
- Condition: Corroded
- Location: Frame 16
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE.  FOUND 1 INCH DIAMETER BY 0.039 INCH DEEP CORRODED AREA ON FLOOR BEAM Y1292 AT FR 16, STR 23, AND -Z500 AT FLOORBOARD ATTACH HOLE.  REMOVED AND REPLACED FLOOR BEAM Y1292.
